Late Menstruation After Consumption Of Thyroid Medication?
Good night, I finished my thyroid surgery 9 months ago. After that, I didn’t miss my period until December. Then when I was given control in January I was given the drug Euthyrox, am I late for my period due to the influence of the drug or are there other causes? And what is the solution? Do I have to consume menstruation late drugs or any other suggestions. Thank you for your attention
Hello Vina, Thank you for the question.
Your complaint may be caused by the effect of consuming thyroid medication. Thyroid hormones also indirectly have a role in regulating the menstrual cycle. When you take thyroid medication, the levels of thyroid hormone in your body can change. Changes in thyroid hormone levels can affect your menstrual cycle so that your periods can be interrupted. However, this condition is usually only temporary. Apart from the effects of taking the drug, complaints of late menstruation can also be caused by excessive physical activity, strict diet, drastic weight changes, obesity, pregnancy, or the use of hormonal contraception.
Please do the following suggestions:
get enough rest for 7-9 hours every day to exercise regularly but avoid tiring physical activity avoiding strict diets and increasing consumption of nutritious foods to maintain ideal body weight manage stress well If these complaints last for the next 3 months, don't hesitate to further consult with a gynecologist. Your doctor needs to examine you before determining the treatment that is appropriate for you.
Hopefully this information helps you.